Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

I am pregnant. What medicine should I take to bring down my TSH level?

Test Date Dose of Thyronorm T3 T4 TSH of thyronorm 14-Aug-10 25 3.06 pg 0.94 5.28 30-Oct-10 25 2.04 pg 1.13 4.52 delivery date 31st December 2010 3-May-11 25 0.77 ng 5.23 7.41 19-Jul-11 25 1.13 ng 7.1 4.36 20-Sep-11 12.5 1.06 ng 5.87 3.32 6-Feb-12 no medication 0.89 ng 6.38 4.47 7-Mar-12 no medication 0.92 ng 5.63 4.32 26-Apr-12 no medication 125 ng 7.88 6 14-Sep-12 no medication 99 ng 7.6 7.65 Delivery date of my second child is 31st december 2010. What medicine and other things should I do to bring down the TSH level ?
Asked On : Wed, 19 Sep 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
dear ma'm, hi! a very old query on board probably. you must have already delivered your second baby and must be planning for your child's first birthday. any ways, i'll tell you a simple thing that through out pregnancy the dose of thyroxine increases and targets are TSH between 1-2, and FT4 between 1.4-1.8. regards!
Answered: Mon, 28 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor